# SDR DALA2018030201321

- Difficulty date: March 2, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 60,067 hours, 32,747 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED A LT ENGINE FIRE DETECTOR FAULT, THREE TIMES INTERMITTENTLY ON FINAL.  OPENED ENGINE FAN COWLS AND THRUST REVERSER COWLS FOR MTC.  REPLACED THE LEFT ENGINE CONTROL UNIT AMPLIFIER IAW AMM 26-11.  REPLACED ONE CORE ENGINE AND OUTBOARD BIFURCATION ELEMENTS IAW AMM 26-11.   REPLACED THE C DUCT HARNESS P1-8087 TO P1-8088 IAW AMM 26-11.  REPLACEDD THE INBD B BIFURCATION AND OTBD A BIFURCATION ELEMENTS IAW AMM 26-11. COMPLETED WORK CARD 2611-2001.  LEFT ENGINE FIRE DETECTION INTEGRITY CHECKED. OPS TESTED GOOD IAW AMM 26-11.
